AMS eContent Search Results
Matches for: msc=(45D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 86 found      Go to page: 1 2 3

[31] Sorin Rădulescu and Marius Rădulescu. An application of Hadamard-L\'evy's theorem to a scalar initial value problem . Proc. Amer. Math. Soc. 106 (1989) 139-143. MR 952321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Richard Noren. A singular limit problem for a linear Volterra equation. Quart. Appl. Math. 46 (1988) 169-179. MR 934690.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Richard D. Noren. A linear Volterra integro-differential equation for viscoelastic rods and plates. Quart. Appl. Math. 45 (1987) 503-514. MR 910457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] C. J. Gladwin. An algorithm for the construction of optimal methods for the numerical solution of Volterra integral equations of the first kind . Math. Comp. 48 (1987) 625-632. MR 878695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] W. E. Mahfoud. Boundedness properties in Volterra integro-differential systems . Proc. Amer. Math. Soc. 100 (1987) 37-45. MR 883398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] F. Kappel and K. Kunisch. Invariance results for delay and Volterra equations in fractional order Sobolev spaces . Trans. Amer. Math. Soc. 304 (1987) 1-51. MR 906804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jan Prüss. On linear Volterra equations of parabolic type in Banach spaces . Trans. Amer. Math. Soc. 301 (1987) 691-721. MR 882711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Hans Engler. On nonlinear scalar Volterra integral equations. I . Trans. Amer. Math. Soc. 291 (1985) 319-336. MR 797063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Hermann Brunner. The numerical solution of weakly singular Volterra integral equations by collocation on graded meshes . Math. Comp. 45 (1985) 417-437. MR 804933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] H. M. Jones and S. McKee. Variable step size predictor-corrector schemes for second kind Volterra integral equations . Math. Comp. 44 (1985) 391-404. MR 777271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gustaf Gripenberg. Two Tauberian theorems for nonconvolution Volterra integral operators . Proc. Amer. Math. Soc. 89 (1983) 219-225. MR 712626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] T. A. Burton and W. E. Mahfoud. Stability criteria for Volterra equations . Trans. Amer. Math. Soc. 279 (1983) 143-174. MR 704607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] M. Marcus and Victor Mizel. Limiting equations for problems involving long range memory. Memoirs of the AMS 43 (1983) MR 699238.
Book volume table of contents

[44] Gustaf Gripenberg. Optimization of crystal growth with diffusion. Quart. Appl. Math. 40 (1982) 297-310. MR 678201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] C. J. Gladwin. On optimal integration methods for Volterra integral equations of the first kind . Math. Comp. 39 (1982) 511-518. MR 669643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. C. Grimmer. Resolvent operators for integral equations in a Banach space . Trans. Amer. Math. Soc. 273 (1982) 333-349. MR 664046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Gustaf Gripenberg. On the convergence of solutions of Volterra equations to almost-periodic functions. Quart. Appl. Math. 39 (1981) 363-373. MR 636241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] T. Kiffe. An abstract linear Volterra equation with a nonconvolution kernel . Proc. Amer. Math. Soc. 82 (1981) 51-57. MR 603600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Gustaf Gripenberg. A Tauberian problem for a Volterra integral operator . Proc. Amer. Math. Soc. 82 (1981) 576-582. MR 614881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mats Gyllenberg. A note on continuous dependence of solutions of Volterra integral equations . Proc. Amer. Math. Soc. 81 (1981) 546-548. MR 601726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] George Seifert. A temperature equation for a rigid heat conductor with memory. Quart. Appl. Math. 38 (1980) 246-252. MR 580883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Olof J. Staffans. A nonlinear Volterra equation with rapidly decaying solutions . Trans. Amer. Math. Soc. 258 (1980) 523-530. MR 558188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Olof J. Staffans. A Volterra equation with square integrable solution . Proc. Amer. Math. Soc. 78 (1980) 213-217. MR 550496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Gustaf Gripenberg. A Volterra equation with nonintegrable resolvent . Proc. Amer. Math. Soc. 73 (1979) 57-60. MR 512058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Kenneth B. Hannsgen. An $L\sp{1}$ remainder theorem for an integrodifferential equation with asymptotically periodic solution . Proc. Amer. Math. Soc. 73 (1979) 331-337. MR 518514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] T. Kiffe and M. Stecher. Existence and uniqueness of solutions to abstract Volterra integral equations . Proc. Amer. Math. Soc. 68 (1978) 169-175. MR 0481983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Marc A. Berger and Victor J. Mizel. A Fubini theorem for iterated stochastic integrals. Bull. Amer. Math. Soc. 84 (1978) 159-160. MR 0455122.
Abstract, references, and article information   
View Article: PDF

[58] Stig-Olof Londen. An existence result on a Volterra equation in a Banach space . Trans. Amer. Math. Soc. 235 (1978) 285-304. MR 0473770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Terry L. Herdman. Behavior of maximally defined solutions of a nonlinear Volterra equation . Proc. Amer. Math. Soc. 67 (1977) 297-302. MR 474745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] J. J. Levin. Resolvents and bounds for linear and nonlinear Volterra equations . Trans. Amer. Math. Soc. 228 (1977) 207-222. MR 0433162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 86 found      Go to page: 1 2 3